Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Enumerative Universal Proposition and the First Figure of the Syllogism

W. J. Roberts
Mind
New Series, Vol. 19, No. 74 (Apr., 1910), pp. 238-241
Published by: Oxford University Press on behalf of the Mind Association
Stable URL: http://www.jstor.org/stable/2248193
Page Count: 4
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
The Enumerative Universal Proposition and the First Figure of the Syllogism
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[238]
    [238]
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240
  • Thumbnail: Page 
241
    241